# SDR 99UAL900032

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 214C401110
- Condition: Failed
- Location: Cockpit
- Component: Boeing, 214C401110
- Stage of operation: LD
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DEPLOYED ON TOUCH DOWN.  *S/D*  RECEPTICLE ON S119 ALTITUDE PRESSURE SWITCH WAS FOUND DETACHED FROM SWITCH BODY.  REPLACED S119 AND PERFORMED CALIBRATION CHECK PER MM 35-21-00.
